Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Bruised thigh, large indentation, mild discolouration. Cause of concern?

Hello, I ran into a table or actually I can t remember exactly how I bruised my thigh but I do remember the bruise. This happened about a month and a half ago. Just recently, I noticed a fairly large indention on my thigh where the bruise was. It s not really sore anymore, but still a little discolored as well. I m concerned about this and wondering if I should go to my doctor. I can even feel the indention through my slacks. I would appreciate and value your advise so much. Thank you for your help.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi lilsunshine ! Thanks for asking. Give cold compress to affected part. Take pain killer for pain and inflammation. Apply calamine lotion. And wait. If problem remain same consult with physician for further medication and treatment. Take care. Bye.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor